About this Journal Submit a Manuscript Table of Contents
Journal of Gravity
Volume 2013 (2013), Article ID 546913, 4 pages
http://dx.doi.org/10.1155/2013/546913
Research Article

Gravitational Fields of Conical Mass Distributions

Physics Department, Faculty of Science, Federal University Dutse, P.M.B. 7156, Dutse, Jigawa State 720222, Nigeria

Received 20 February 2013; Revised 11 March 2013; Accepted 19 March 2013

Academic Editor: Maddalena Mantovani

Copyright © 2013 Chifu Ebenezer Ndikilar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chifu Ebenezer Ndikilar, “Gravitational Fields of Conical Mass Distributions,” Journal of Gravity, vol. 2013, Article ID 546913, 4 pages, 2013. doi:10.1155/2013/546913